Doubly homogeneous 2-(v, k, 1) designs

Delendtsheer, Anne, Doyen, Jean, Siemons, Johannes and Tamburini, Chiara (1986) Doubly homogeneous 2-(v, k, 1) designs. Journal of Combinatorial Theory, Series A, 43 (1). pp. 140-145.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 24 Jul 2019 18:23
URI: https://ueaeprints.uea.ac.uk/id/eprint/20878
DOI: 10.1016/0097-3165(86)90033-6

Actions (login required)

View Item View Item